# SDR C2XA99IA544

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120ER
- Aircraft serial: 120136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND CABIN EMERGENCY LIGHTING INOPERATIVE.  'ARMED' SYSTEM, ALLOWED TO RECHARGE.  PERFORMED FUNCTIONAL CHECK IAW AMM 33-50-00, ALL CHECKS GOOD.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
